# SDR ASOA201201006

- Difficulty date: March 1, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,844 hours, 27,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR OUT HANDLE CAUTION MESSAGE IN FLIGHT.   DIVERTED, & EMERGENCY DECLARED.  R & R PAX DOOR OUTER HANDLE SENSOR PS2MB IAW AMM 52-70-04, OPS CHECKED GOOD.
